Leora- you are too stinkin' cute! I would think Friday would be ok, I don't know, I've just heard that 14 days total is the right time to test. Plus, I heard that beta levels are lower with FET's than with fresh IVF's....not sure if that is true, but I've always heard that and if it's true, then the longer the better to wait, but still keep peeing all over your sticks at least 2 times per day
Good times! So at first I was looking at the place where the plastic was, but then I still swear I saw a faint pink line.
Gina- I'm praying for you and your family. You know, grief can be so weird. Everyone deals with grief differently, and sometimes, the same person can deal with it differently depending on what their life is like when they are dealing with it. just be patient with yourself and everyone else and know that it's ok to deal with it anyway that you deal with it. I know when my Grandmother died 3 years ago (dec 22nd), it was strange, I cried, but not like I thought and it was almost a shock thing.
Maria- I am keeping you and your whole familly in my prayers as well. How are you feeling since your procedure?
AFM- So I totally can't do the shots on myself, but after a wonderful and great conversation with my husband yesterday, we are taking that stress off of my shoulders and he is not going to go out of town for Thanksgiving, he's going to stay right here with me. He really didn't want to leave while we were going through all of this, but I thought he did, so I was pushing it. Oh well, it's all ending the way it should anyway
Now, question for anyone that has been on Lupron.....did it give you headaches? I've been a little more emotional, but not crazy looney emotional (yet), but dang, I've had a headache(not horrible, but still, I'm not used to constant headaches) since Friday. I'm just assuming that it's the Lupron since I didn't add the Menopur until Saturday and the Follistim never gave me headaches last time and we didn't start that one until Saturday either. Anyway, other than feeling a little woozy right after my shots, but it goes away within 5 minutes, and then the darn headaches, all is well. I have my first SnS tomorrow. Oh, ok, other side effect, EVERYTHING that usually gets on my nerves, WORSE.....there are things that typically make me nuts, but I can deal, but now, nope, not dealing....